# SDR UPS802401

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fs 1660-1680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE REPORTED CORROSION ON INNER SKIN DOUBLER AT FS 1660-1680, LONGERON 27L-28L.  REPAIRED DOUBLER PER SRM 51-1-20.
